| Model Number |
0998-00-3023-83 |
| Medical Device Problem Code |
Inability to Auto-Fill (1044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during use on a patient at the initiation of therapy, the cs300 intra-aortic balloon pump (iabp) had an auto fill failure.There was no patient harm reported.
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h4, h6(type of investigation, investigation findings, investigation conclusion), h10.Additional information: e1(event site telephone: (b)(6).It was being reported that the cs300 intra aortic balloon pump (iabp) had an issue regarding the "autofill failure or initiate pumping".A getinge field service engineer (fse) was being dispatched in order to evaluate the unit and when the fse had arrived on the site then the fse had attached a 40 cc test balloon and successfully initiated autofill and pumping.Then the fse had there were several autofill failures on (b)(6) which is (#57 - fault index 70 & 4e 0).All the autofill checks were being checked which were in the good condition.Then the fse had done the full calibration verification, safety checks and functional checks all the tests had been passed to the factory specifications.The pump was left running overnight in the biomed shop.There was an involvement of the patient.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).